phone Int.Acad.Publications,
email info@iapub.org
Welcome to
International Conference on Economics, Engineering, Applied Computational Science (EECAS)

Archive


Article

    Solvability of a Fractional Differential Equation with Nonlocal Boundary Conditions

    Author(s): Noureddine Bouteraa

    Abstract: In this work, we establish the existence and uniqueness of solutions for of nonlinear fractional differential equations with nonlocal boundary conditions. Our results are obtained by using Leray-Schauder nonlinear alternative and Banach contraction principle. To show the applicability of our results, an example is presented at the end

    Keywords: Fractional differential equations; existence; nonlocal boundary; Leray-Schauder nonlinear alternative; Banach contraction principle.

    Pages: 121-129